# SDR AALA2018111439026

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 58,575 hours, 25,846 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE NR 1 BRAKE HOT 420 DEGREES.  ALL OTHER BRAKES NORMAL.  LEFT GEAR DOWN, BRAKE COOLED.  RAISED GEAR, TEMPERATURE WENT BACK UP AND DOWN CONTINOUSLY. IAW TAM 32-47-00-810-816-A,  MAINTENANCE REPLACED BRAKE TEMPERATURE SENSOR FOR THE WHEEL NR 1 5GW IAW AMM 32-47-15, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
